Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pimples, facial swelling, redness, hard spots. Vitamin-E shots taken on face. Treatment?

I had a vitamin e jab to my face for the 1st time on 3rd Jan 2013, things goes well. And my second jab was 8th Jan 2013, on 17th Jan I can see my face started to have pimples till yesterday my face start swollen up and those spots that I had my vitamin e jab was red and harden up. May I know what is wrong with this? And what can I do?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
hi..thanks for your query.
Let me first speak about the Vitamin E that you have recently applied on face..if you feel that the rash is more after that ,or you have developed something new, you definitely might be more sensitive to one or the other components of the procedure..It might be the ingredients or any of the coloring agent or even the preservatives used in the process...very difficult to pin point without doing the patch test.Hence refrain from doing anything similar in the future.
there are several good creams available under medicated products..they have Vit E in it, which should be safer than the procedure you are talking about.Do a patch testing behind your ear before any new application..
hope this helps..take care!
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor